# SDR FDKA200704157

- Difficulty date: April 16, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 13,441 hours, 12,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 4044
- Condition: Malfunctioned
- Location: Flap
- Part time: 12,803 hours, 11,992 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6017 MCO-BNA (2040 PHX LCL).  FLAP LOW SPEED MESSAGE.  MX REMOVED AND REPLACED FECU & RELAYS OPS CHECK GOOD.
